# SDR AWXA200600643

- Difficulty date: April 5, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 59,230 hours, 41,474 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654583311
- Condition: Cracked
- Location: Bs 190
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED FLOOR WEB CRACKED, 0.500 INCHES, AT BS 190, BL 31L, WL 207.  MAINTENANCE REMOVED CRACKED FLOOR WEB AT BS 190, BL 31L, WL 207 IAW BOEING 737-300 SRM 53-10-51-0R8 FIG 201.  FABRICATED WEB IAW BOEING 737-300 SRM 53-10-51-2R8 FIG 201.  INSTALLED FABRICATED WEB AT BS 190, BL 31L, WL 207 IAW BOEING 737-300 SRM 53-10-51-2R8 FIG 201.
